# SDR IXXA060520S

- Difficulty date: October 6, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Gouged
- Location: Zone 300
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT HORIZONTAL STABILIZER RUB FAIRING GOUGED ON UPPER END OF LOWER FAIRING.  REMOVED FAIRING, REPAIRED AND REINSTALLED FAIRING PER ALL APPROVED DATA.
